Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 135, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 9, 2018, 12:39 AM CDT for Custer County, Nebraska. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2018, 12:39 AM CDT (05:39 UTC)
- Expired
- Jun 9, 2018, 1:30 AM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Custer County, NE
The radar
The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3615 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.5
The text
As transmitted.
912
WUUS53 KLBF 090539
SVRLBF
NEC041-090630-
/O.NEW.KLBF.SV.W.0135.180609T0539Z-180609T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1239 AM CDT SAT JUN 9 2018
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Custer County in central Nebraska...
* Until 130 AM CDT.
* At 1237 AM CDT, severe thunderstorms were located along a line
extending from near Arnold to near Sargent, moving south at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Broken Bow, Arnold, Callaway, Sargent, Ansley, Merna, Mason City,
Oconto, Anselmo, Comstock, Berwyn, Victoria Springs State
Recreation Area, Weissert, Westerville, Lillian, Walworth, Lodi,
Buckeye, Finchville and Round Valley.
This includes the following highways...
Highway 183 between mile markers 73 and 121.
Highway 2 between mile markers 253 and 307.
Highway 92 between mile markers 248 and 308.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If you can hear thunder, you are close
enough to be struck by lightning.
&&
LAT...LON 4104 9936 4105 10021 4166 10024 4174 9923
4170 9921 4140 9921 4139 9920 4105 9921
TIME...MOT...LOC 0537Z 342DEG 41KT 4149 10019 4165 9931
HAIL...<.75IN
WIND...60MPH
$$
Snively2 follow-up statements
470
WWUS53 KLBF 090601
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
101 AM CDT SAT JUN 9 2018
NEC041-090630-
/O.CON.KLBF.SV.W.0135.000000T0000Z-180609T0630Z/
Custer NE-
101 AM CDT SAT JUN 9 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR CUSTER COUNTY...
At 100 AM CDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Arnold to near Comstock, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Broken Bow, Arnold, Callaway, Sargent, Ansley, Merna, Mason City,
Oconto, Anselmo, Comstock, Berwyn, Victoria Springs State Recreation
Area, Weissert, Westerville, Lillian, Walworth, Lodi, Buckeye,
Finchville and Round Valley.
This includes the following highways...
Highway 183 between mile markers 73 and 121.
Highway 2 between mile markers 253 and 307.
Highway 92 between mile markers 248 and 308.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers.
&&
LAT...LON 4104 9936 4105 10021 4166 10024 4174 9923
4170 9921 4140 9921 4139 9920 4105 9921
TIME...MOT...LOC 0600Z 326DEG 27KT 4132 10012 4148 9924
HAIL...<.75IN
WIND...60MPH
$$
Snively300
WWUS53 KLBF 090628
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
128 AM CDT SAT JUN 9 2018
NEC041-090638-
/O.EXP.KLBF.SV.W.0135.000000T0000Z-180609T0630Z/
Custer NE-
128 AM CDT SAT JUN 9 2018
...THE SEVERE THUNDERSTORM WARNING FOR CUSTER COUNTY WILL EXPIRE AT
130 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still expected with these thunderstorms.
LAT...LON 4104 9936 4105 10021 4166 10024 4174 9923
4170 9921 4140 9921 4139 9920 4105 9921
TIME...MOT...LOC 0628Z 342DEG 41KT 4103 9999 4119 9912
$$
SnivelyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:26 PM CDT, 6 hours 13 minutes earlier.
Area forecast discussion, Jun 8, 6:26 PM CDT, 6 hours 13 minutes before
Area Forecast Discussion National Weather Service North Platte NE 626 PM CDT Fri Jun 8 2018 .SHORT TERM...(This evening through Saturday) Issued at 328 PM CDT Fri Jun 8 2018 A severe MCS is forecast to develop early this evening, and move quickly east-southeast. SPC continues to suggest an enhanced wind damage threat this evening into the early morning. Isolated storms expected to initiate in northern Sheridan County, followed by scattered storms moving east into the northern panhandle. As suggested by the latest and recent HRRR model runs, a small convective cluster should begin to take shape across the nw Sandhills by 8 pm CDT. While damaging straight line winds the primary hazard, there is also the potential for some large hail. The thunderstorm forecast carries likely POPs across much of north central Nebraska this evening, and into portions of central Nebraska crossing midnight. The southward extent of chance POPs extend south to near Ogallala thorugh Stockville, with just a slight chance south of there. The severe weather potential is based on ML CAPES +35000 J/KG and 0-6km shear values of 25 kts. A dry layer around 850 mb will enhance the wind damage threat. The convective system should exit the eastern zones by 6 am CDT. Depending on the size and intensity of the system, locally heavy rainfall is also possible. A half to three quarters of an inch is possible across much of north central into parts of central Nebraska. Although not an immediate concern, localized flash flooding is possible mainly east of O'Neill through Burwell. On Saturday, the atmosphere should become fairly stable in the wake of tonights system, as the upper ridge axis extends across the Plains. Warm 700 mb temps near 15C across the Panhandle and southwest should act to inhibit any thunderstorms late afternoon as highs reach or exceed 90 degrees most areas. .LONG TERM...(Saturday night through Friday) Issued at 328 PM CDT Fri Jun 8 2018 A slight chance for storms Saturday evening across the northwest Sandhills as height falls begin to work into the region. Backed southeast winds into the Blackhills region to be favorable for storm initiation, which may move into the northwest Sandhills. Sunday will be hot with daytime highs reaching well into the mid 90s with upper 90s across parts of southwest Nebraska. The upper trough will force the cold front through the forecast area Sunday night or early Monday morning. With height falls occurring, and the associated cold front, thunderstorms are possible across the northwest half of the area overnight, although a few storms could develop further east. Cooler and more stable air will reside behind the front for dry seasonal conditions Monday and Tuesday. Highs in the upper 70s to lower 80s. By Wednesday, an upper ridge begin to build in, with a warm front lifting north across the plains. Temperatures warm into the mid and upper 80s Thursday-Friday. Thunderstorms chances return late Tuesday into Wednesday, as fast zonal flow interacts with a warm front lifting north. Another chance arrives Thursday night. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 626 PM CDT Fri Jun 8 2018 Forecast challenge involves extent of developing MCS in area and time of departure. Current thinking is for the storms in SD to move southeast once an organized large scale cold pool develops which is ongoing now, following the theta-E axis that is currently outlined by the cu field in satellite. Good moisture inflow and evolving LLJ should sustain the storms as they head further south. Did not bring them as far south as KLBF until after 04Z though that will have to be evaluated as the night progresses with consideration of additional storms to the west moving in. SREF probs not indicating much potential for widespread IFR cigs in the post-MCS environment toward morning though that is always a bit of a concern. Have left out for now. Once organized system moves out there should be mainly convective debris for the morning but mainly in the form of high level cloudiness. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Roberg LONG TERM...Roberg AVIATION...Stoppkotte
Hazardous weather outlook, Jun 8, 3:47 PM CDT, 8 hours 52 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 347 PM CDT Fri Jun 8 2018 NEZ004>010-022>029-035>038-056>059-069>071-094-092100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 347 PM CDT Fri Jun 8 2018 /247 PM MDT Fri Jun 8 2018/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Severe thunderstorms capable of wind damage are likely late this afternoon and this evening across parts of western and north central Nebraska. The area of concern is generally along and north of a line from Oshkosh to Broken Bow. A few severe thunderstorms capable of large hail and wind damage are possible elsewhere across western and north central Nebraska. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Isolated strong to briefly severe thunderstorms are possible Saturday and Sunday nights. The area of concern on Saturday night is across northern Nebraska and across the eastern Panhandle on Sunday night. Thunderstorm chances continue on Tuesday through Wednesday. At this time, severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Jun 8, 11:18 PM CDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service North Platte NE 1118 PM CDT FRI JUN 8 2018 NEZ008>010-026-027-090500- Brown NE-Loup NE-Holt NE-Rock NE-Blaine NE- 1118 PM CDT FRI JUN 8 2018 ...SIGNIFICANT WEATHER ADVISORY FOR ROCK...NORTHWESTERN LOUP... SOUTHEASTERN BROWN...SOUTHWESTERN HOLT AND NORTHEASTERN BLAINE COUNTIES UNTIL MIDNIGHT CDT... At 1117 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from Newport to 13 miles south of Ainsworth. Movement was southeast at 45 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Long Pine, Amelia, Rose, Hofeld Lake, Fox Bayou, Raven, Duff, Pony Lake, Sybrant, Jones Lake, Twin Lakes State Wildlife Management Area and Johnsons Corner. This includes the following highways... Highway 183 between mile markers 147 and 180. Highway 20 between mile markers 250 and 257. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 100 AM CDT for north central Nebraska. LAT...LON 4225 9889 4200 9970 4243 10001 4259 9961 TIME...MOT...LOC 0417Z 296DEG 40KT 4258 9935 4236 9994 Snively
Special weather statement, Jun 8, 11:29 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service North Platte NE
1129 PM CDT FRI JUN 8 2018
NEZ007-009-010-029-090515-
Wheeler NE-Holt NE-Rock NE-Boyd NE-
1129 PM CDT FRI JUN 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCK...HOLT...
EASTERN BOYD AND NORTH CENTRAL WHEELER COUNTIES UNTIL 1215 AM CDT...
At 1128 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gross to 13 miles north of O'Neill to 12
miles southwest of Atkinson. Movement was southeast at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
O'neill, O'Neill, Atkinson, Ewing, Chambers, Lynch, Page, Gross,
Amelia, Inman, Bristow, Emmet, Monowi, Scottville, Redbird State
Wildlife Management Area, Opportunity, Goose Lake State Wildlife
Management Area, Midway and Dorsey.
This includes the following highways...
Highway 20 between mile markers 290 and 328.
Highway 281 between mile markers 157 and 208.
Highway 12 between mile markers 119 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Nebraska.
LAT...LON 4293 9844 4293 9841 4288 9831 4221 9830
4205 9860 4237 9929 4268 9870 4300 9858
4300 9850
TIME...MOT...LOC 0428Z 295DEG 34KT 4294 9852 4265 9862 4239 9913
JWSSpecial weather statement, Jun 8, 11:38 PM CDT, 1 hour 1 minute before
Special Weather Statement National Weather Service North Platte NE 1138 PM CDT FRI JUN 8 2018 NEZ008-025>027-037-038-090515- Brown NE-Loup NE-Custer NE-Blaine NE-Thomas NE-Logan NE- 1138 PM CDT FRI JUN 8 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOUP...SOUTH CENTRAL BROWN...NORTHEASTERN LOGAN...NORTHWESTERN CUSTER...BLAINE AND THOMAS COUNTIES UNTIL 1215 AM CDT... At 1137 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from Thedford to 11 miles northeast of Brewster. Movement was southeast at 30 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Thedford, Brewster, Dunning, Halsey, Purdum, Highway 83 crossing The Dismal River, Linscott, Almeria Meadow State Wildlife Management Area, Norway, Almeria, Natwick and Hawley Flats. This includes the following highways... Highway 2 between mile markers 200 and 247. Highway 83 between mile markers 126 and 153. A Severe Thunderstorm Watch remains in effect until 100 AM CDT for north central Nebraska. LAT...LON 4167 10057 4179 9950 4213 9977 4201 10078 TIME...MOT...LOC 0437Z 303DEG 28KT 4198 10060 4208 9976 Snively
Special weather statement, Jun 8, 11:55 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service North Platte NE
1155 PM CDT FRI JUN 8 2018
NEZ009-010-027>029-090530-
Wheeler NE-Loup NE-Holt NE-Garfield NE-Rock NE-
1155 PM CDT FRI JUN 8 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...LOUP...NORTHERN
GARFIELD...SOUTHWESTERN HOLT AND NORTHWESTERN WHEELER COUNTIES UNTIL
1230 AM CDT...
At 1155 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brewster to near Amelia. Movement was east
at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Taylor, Rose, Amelia, Calamus Reservoir State Recreation Area, Fox
Bayou, Virginia Smith Dam, Hannamon Bayou Campground, Carson Lake,
Sunfish Lake, Homestead Knolls Campground, Horseshoe Bend Lake,
Almeria, Nunda Shoal Campground, Deverre and Valley View Flat
Campground.
This includes the following highways...
Highway 183 between mile markers 123 and 154.
Highway 281 between mile markers 153 and 156.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Nebraska.
LAT...LON 4174 9942 4174 9949 4203 9968 4209 9966
4214 9966 4230 9908 4204 9858
TIME...MOT...LOC 0455Z 276DEG 34KT 4197 9982 4230 9893
SnivelySpecial weather statement, Jun 9, 12:11 AM CDT, 28 minutes before
Special Weather Statement National Weather Service North Platte NE 1211 AM CDT SAT JUN 9 2018 NEZ036>038-059-090545- Custer NE-McPherson NE-Lincoln NE-Logan NE- 1211 AM CDT SAT JUN 9 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...LOGAN... EASTERN MCPHERSON AND NORTHWESTERN CUSTER COUNTIES UNTIL 1245 AM CDT... At 1210 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles northwest of Anselmo to 7 miles north of Tryon. Movement was southeast at 15 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Broken Bow, Stapleton, Tryon, Arnold, Merna, Anselmo, Gandy, Ringgold, Logan, Milldale, Tarboz Lake, Shanklin Bluff, Pleasant Hill, Hoagland, Brown Lake and Finchville. This includes the following highways... Highway 2 between mile markers 248 and 281. Highway 92 between mile markers 200 and 273. Highway 97 between mile markers 9 and 43. Highway 83 between mile markers 98 and 130. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 100 AM CDT for north central Nebraska. LAT...LON 4128 10099 4173 10105 4174 9987 4138 9957 TIME...MOT...LOC 0510Z 328DEG 13KT 4170 9996 4167 10095 Snively
Special weather statement, Jun 9, 12:24 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service North Platte NE
1224 AM CDT SAT JUN 9 2018
NEZ010-026>029-038-090615-
Wheeler NE-Loup NE-Holt NE-Custer NE-Garfield NE-Blaine NE-
1224 AM CDT SAT JUN 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOUP...SOUTHERN
GARFIELD...SOUTHEASTERN HOLT...NORTHEASTERN CUSTER...SOUTHEASTERN
BLAINE AND WHEELER COUNTIES UNTIL 115 AM CDT...
At 1224 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ewing to 11 miles northwest of Ericson to
near Victoria Springs State Recreation Area. Movement was south at 35
mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Burwell, Taylor, Sargent, Ewing, Bartlett, Comstock, Ericson, Berwyn,
Victoria Springs State Recreation Area, Calamus Reservoir State
Recreation Area, Weissert, Westerville, Lillian, Milburn, Walworth,
Virginia Smith Dam, Kent Diversion Dam State Wildlife Management
Area, Homestead Knolls Campground, Four Corners and Goose Lake State
Wildlife Management Area.
This includes the following highways...
Highway 183 between mile markers 97 and 128.
Highway 281 between mile markers 132 and 157.
Highway 2 between mile markers 284 and 286.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Nebraska.
LAT...LON 4174 9921 4143 9921 4134 9954 4171 9985
4199 9879 4230 9830 4174 9830
TIME...MOT...LOC 0524Z 347DEG 31KT 4225 9828 4193 9878 4165 9967
JWSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:09 PM CDT | Special Weather Statement | LBF | Cherry | 36 min |
| Jun 8, 7:44 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 8, 8:25 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 50 min |
| Jun 8, 8:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 62 min |
| Jun 8, 8:47 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 58 min |
| Jun 8, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 58 min |
| Jun 8, 9:14 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 8, 9:30 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Keya Paha | 60 min |
| Jun 8, 9:41 PM CDT | Special Weather Statement | LBF | Keya Paha | 49 min |
| Jun 8, 9:47 PM CDT | Special Weather Statement | LBF | Sheridan | 58 min |
| Jun 8, 9:56 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 49 min |
| Jun 8, 9:58 PM CDT | Special Weather Statement | LBF | Sheridan | 77 min |
| Jun 8, 10:28 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 47 min |
| Jun 8, 10:39 PM CDT | Special Weather Statement | LBF | Boyd, Holt | 51 min |
| Jun 8, 10:40 PM CDT | Special Weather Statement | LBF | Grant | 65 min |
| Jun 8, 11:16 PM CDT | Special Weather Statement | LBF | Thomas | 44 min |
| Jun 8, 11:18 PM CDT | Special Weather Statement | LBF | Brown, Rock | 42 min |
| Jun 8, 11:29 PM CDT | Special Weather Statement | LBF | Holt | 46 min |
| Jun 8, 11:38 PM CDT | Special Weather Statement | LBF | Blaine, Thomas | 37 min |
| Jun 8, 11:55 PM CDT | Special Weather Statement | LBF | Loup | 35 min |
| Jun 9, 12:11 AM CDT | Special Weather Statement | LBF | Custer, Logan | 34 min |
| Jun 9, 12:24 AM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 51 min |
| Jun 9, 12:38 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 52 min |
| Jun 9, 12:45 AM CDT | Special Weather Statement | LBF | Thomas | 45 min |
| Jun 9, 1:31 AM CDT | Special Weather Statement | LBF | Custer | 44 min |
| Jun 9, 2:29 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker | 35 min |
| Jun 9, 2:43 AM CDT | Severe Thunderstorm Warning | LBF | Grant | 32 min |
| Jun 9, 3:03 AM CDT | Special Weather Statement | LBF | Blaine | 27 min |
| Jun 9, 3:06 AM CDT | Special Weather Statement | LBF | Hooker | 24 min |
| Jun 9, 4:07 AM CDT | Special Weather Statement | LBF | Loup | 23 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.